# SDR 99ZZZX1418

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3138B
- Make and model: Beech C90A
- Aircraft serial: LJ1538
- System (JASC): 2460 · DC Power Distribution System
- Part: Harness
- Condition: Chafed
- Location: Cockpit
- Part time: 33 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AVIONICS INSTALLATION AND ASSOCIATED WIRING, FOUND MAIN WIRE BUNDLE GOING TO COPILOT'S CIRCUIT BREAKER PANEL WAS CHAFING ON THE LOWER FORWARD CIRCUIT BREAKER PANEL MOUNT.
